# SDR AWXA200300206

- Difficulty date: February 19, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 47,892 hours, 34,897 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR TUS WHEN THROTTLES ADVANCED AND TOGA BUTTON SELECTED THE CONFIGURATION WARNING HORN SOUNDED. DISCONNECTED AUTO-THROTTLES AND REJECTED TAKEOFF AT LOW SPEED. AFTER CLEARING RUNWAY CHECKED CONFIGURATION, FLAPS WERE AT 5 AND INDICATING, SPEEDBRAKE WAS DOWN AND IN DETENT, TRIM HOWEVER WAS AT END OF GREEN (A/C NOSE UP). TRIMMED SLIGHTLY NOSE DOWN AND ADVANCED THROTTLES, NO WARNING HORN SOUNDED. INFORMED TOWER AND WAS CLEARED FOR TAKEOFF, CONTINUED TO TUS WITH NO FURTHER PROBLEMS.
